# SDR DALA1017446904

- Difficulty date: July 22, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 74,033 hours, 34,207 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 39D EMERGENCY ESCAPE PATH LIGHT WAS INOPERATIVE. MX FOUND ONE WIRE PULLED FROM SOCKET. THE WIRE WAS RE-SEATED, A LENS WAS REPLACED, AND THE LIGHT OPERATIONALLY CHECKED GOOD.
